# SDR ASAA1058692

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 15,814 hours, 4,963 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON HF1 RETURNED AT LEAST 4 TIMES.  DATA SEEMED TO WORK INTERMITTANTLY. "NO COMM" MESSAGE DISPLAYED OFTEN DURING FLIGHT.  HF2 WORKED FINE ON ALL FREQUENCIES.  PERFORMED HF COMM SYSTEM TEST 23 11 00 NO FAULTS FOUND PERFORMED HF COMM OPS TEST 23 11 00 NO FAULTS FOUND.  PERFORMED TASK 23 11 00 810 806 IN FIM NO FAULTS FOUND.  SFO REPORTS 5X5 RADIO CHECK.  NO HISTORY OF FAULT IN TRAX.  CONFIRMED HF 1 OPERATING CORRECTLY.
